Forum Replies Created

  • epride

    Member
    February 20, 2024 at 6:06 pm in reply to: Ofev issues

    My pulmonologist recommends eating some type of protein with every dose of Ofev. I also backed off of the 150 x 2. I take 100 x 2 daily. The 150 x 2 is especially troublesome for women. I would consult with your pulmonologist about the dosage. I eat peanut butter toast with my dosage and have no diarrhea issues. Best of luck!

  • epride

    Member
    January 31, 2024 at 2:31 pm in reply to: abdominal cramps with Ofev

    My pulmonologist has found that women do not tolerate the 150 x 2 dosage. All of her female patients are on 100 x 2 dosage. She has also told me if I need to take a few days vacation from Ofev it is fine. I started with 100×1 for about 3 months then gradually add one tablet back. I now take 100 x 2 for 3 days per week and only 100 x 1 for the rest of the week with no side effects. I am gradually adding in 1 tablet unless I get side effects and then back off that additional pill. Also always take some type of protein with your pill. Best of luck!

  • epride

    Member
    October 31, 2023 at 4:27 pm in reply to: OFEV Side Effect reduced!

    I have been on Ofev for 2 years. The first thing my pulmonologist told me was to be sure I took protein with my dosage. That has always worked for me. I’m not sure about the raisin bread, but as someone else said, whatever works. I eat peanut butter toast with my dosage and that works for me. Good luck!

  • epride

    Member
    September 1, 2023 at 2:25 pm in reply to: Excess mucous

    Hi Joyce,

    I too used to have a great deal of mucus and severe coughing. My pulmonologist has me use a compression vest twice a day ( as used for cystic fibrosis patients) and I’m also on Ofev. I used to cough all night off and on. The two treatments above have helped me immensely! I hope maybe this is something you can discuss with your doctor. God bless and keep up the fight.Sincerely,Ellen